Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Equivariant method for periodic maps


Author: Wu Hsiung Huang
Journal: Trans. Amer. Math. Soc. 189 (1974), 175-183
MSC: Primary 57D70
MathSciNet review: 0334247
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of coherency with submanifolds for a Morse function on a manifold is introduced and discussed in a general way. A Morse inequality for a given periodic transformation which compares the invariants called qth Euler numbers on fixed point set and the invariants called qth Lefschetz numbers of the transformations is thus obtained. This gives a fixed point theorem in terms of qth Lefschetz number for arbitrary q.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D70

Retrieve articles in all journals with MSC: 57D70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0334247-9
PII: S 0002-9947(1974)0334247-9
Keywords: Periodic transformation, manifold, fixed point set, isometry, Lefschetz number, Betti number, Morse function, coherency, fixed point theorem
Article copyright: © Copyright 1974 American Mathematical Society